# SDR C2XA01IA222

- Difficulty date: April 18, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Out Of Adj
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2913, THE CREW REPORTED THAT THE NOSE LANDING GEAR DOORS WOULD NOT CLOSE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE CLEANED AND ADJUSTED THE AFFECTED GEAR DOOR SEQUENCE VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
